# SDR SWAA2015101945062

- Difficulty date: September 29, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 9955780
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LT SIDE, AFT WALL LOWER SUPPORT ANGLE, CORRODED ALONG EDGE ATTACHED TO FLOOR PANEL SUPPORT ANGLE.  R & R ANGLE IAW SRM & DWG.
